MENU

You are here

Publications

Export 1502 results:
1998
Dell'Antonio G, Figari R, Teta A. Diffusion of a particle in presence of N moving point sources. Annales Poincare Phys.Theor.69:413-424,1998 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/134
Zagatti S. On the Dirichlet problem for vectorial Hamilton-Jacobi equations. SIAM J. Math. Anal. 29 (1998) 1481-1491 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3512
Marson A, Bressan A. Error bounds for a deterministic version of the Glimm scheme. Arch. Rational Mech. Anal. 142 (1998), no. 2, 155-176 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1045
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
Schaeffer R, Moschella U, Bertola M, Gorini V. Generation of primordial fluctuations in curved spaces. Gravit. Cosmol. 1998 ;4:121–127.
Bressan A, Piccoli B. A generic classification of time-optimal planar stabilizing feedbacks. SIAM J. Control Optim. 36 (1998) 12-32 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/998
Boscain U, Piccoli B. Geometric control approach to synthesis theory. Rend. Sem. Mat. Univ. Politec. Torino 56 (1998), no. 4, 53-68 (2001) [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1277
Dubrovin B. Geometry and analytic theory of Frobenius manifolds. In: Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. ; 1998. Available from: http://hdl.handle.net/1963/6488
Piccoli B. Infinite time regular synthesis. ESAIM: COCV 3 (1998) 381-405 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3517
Dal Maso G, De Cicco V, Notarantonio L, Tchou NA. Limits of variational problems for Dirichlet forms in varying domains. Journal des Mathematiques Pures et Appliquees. Volume 77, Issue 1, January 1998, Pages 89-116 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6440
Bruzzo U, Sanguinetti G. Mirror Symmetry on K3 Surfaces as a Hyper-Kähler Rotation. Lett. Math. Phys. 45 (1998) 295-301 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/2888
Ambrosio L, Braides A, Garroni A. Special functions with bounded variation and with weakly differentiable traces on the jump set. NoDEA Nonlinear Differential Equations Appl. 5 (1998), no. 2, 219--243 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1025
Bressan A, Shen W. Uniqueness for discontinuous ODE and conservation laws. Nonlinear Analysis 34 (1998) 637-652 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3699
1997
Dal Maso G, Skrypnik IV. Capacity theory for monotone operators. Potential Anal. 7 (1997), no. 4, 765-803 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/911
Dal Maso G. Comportamento asintotico delle soluzioni di problemi di Dirichlet. Bollettino della Unione Matematica Italiana A. Volume 7, Issue SUPPL. 11 part 2, June 1997, Pages 253-277 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6438
Baiti P. On Existence and Continuous Dependence for Systems of Conservation Laws. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/5588
Dubrovin B. Flat pencils of metrics and Frobenius manifolds. In: Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. World Scientific; 1997. Available from: http://hdl.handle.net/1963/3237
Dubrovin B. Functionals of the Peierls - Fröhlich Type and the Variational Principle for the Whitham Equations. In: Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. American Mathematical Society; 1997. Available from: http://hdl.handle.net/1963/6485
Ancona F. Homogeneous tangent vectors and high order necessary conditions for optimal controls. J. Dynam. Control Systems 3 (1997), no. 2, 205--240 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1015
Mazzocco M. Kam theorem for generic analytic perturbations of the Guler system. Z. Angew. Math. Phys. 48 (1997), no. 2, 193-219 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1038
Falqui G, Reina C, Zampa A. Krichever maps, Faà di Bruno polynomials, and cohomology in KP theory. Lett. Math. Phys. 42 (1997) 349-361 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/3539
Baiti P, Bressan A. The semigroup generated by a temple class system with large data. Differential Integral Equations 10 (1997), no. 3, 401-418 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1023
Bressan A, Guerra G. Shift-differentiability of the flow generated by a conservation law. Discrete Contin. Dynam. Systems 3 (1997), no. 1, 35--58. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1033
Toader R. Some Problems in the Asymptotic Analysis of Partial Differential Equations in Perforated Domains. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/5698
Dal Maso G, Malusa A. Some properties of reachable solutions of nonlinear elliptic equations with measure data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze. Sér. 4, 25 no. 1-2 (1997), p. 375-396 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6434

Pages

Sign in